Ask a Dog Vet and Get Answers to Your Dog Health Questions
Welcome and thanks for asking your question. My name is***** am a licensed veterinarian. I am happy to answer your question today. First I need to ask you a few questions so that I can be well informed and give you the best advice.
1- How long has it been since you gave the Benadryl?
2- Do you have hydrogen peroxide 3%?
1- Is the peroxide you buy over the counter in the pharmacy? You can also look at the label. Please let me know. Thank you.
Let's move quickly and try to induce vomiting. The dose he took of benadryl in addition to the chlorpheniramine can cause severe lethargy and even respiratory paralysis. This is what you can do:
1- Give him 1/2 (half) teaspoon of hydrogen peroxide orally to induce vomiting.2- Allow him to walk for a minute and move his belly to mix stomach content with peroxide. If he does not vomit within 5-10 minutes, repeat it again. Can give a total of 3 times 5-10 minutes apart.3- If he does not vomit or you do not see the benadryl in the vomit I would have him checked by ER veterinarian. They can try to induce vomiting with peroxide and start him on activated charcoal.
Please do not forget to rate my answer - I hope you found it to be excellent. If there’s more I can do, please use the reply tab and let me know. It’s my goal to provide you with excellent service." Thank you for your business and I hope to work with you again soon!